Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 11, Issue 4, 2017
Metadata
 

Monodromy of the Gauss–Manin connection for deformation by group cocycles
Makoto Yamashita
pp. 1237–1265
Abstract | Full-Text PDF (323 KB) | Metadata

Representability of cohomological functors over extension fields
Alice Rizzardo
pp. 1267–1287
Abstract | Full-Text PDF (270 KB) | Metadata

Koszul pairs and applications
Pascual Jara, Javier López Peña and Dragoş Ştefan
pp. 1289–1350
Abstract | Full-Text PDF (560 KB) | Metadata

Gerstenhaber brackets on Hochschild cohomology of twisted tensor products
Lauren Grimley, Van C. Nguyen and Sarah Witherspoon
pp. 1351–1379
Abstract | Full-Text PDF (335 KB) | Metadata

Smooth crossed product of minimal unique ergodic diffeomorphism of odd sphere
Hongzhi Liu
pp. 1381–1393
Abstract | Full-Text PDF (265 KB) | Metadata

The noncommutative Kalton–Peck spaces
Félix Cabello Sánchez
pp. 1395–1412
Abstract | Full-Text PDF (302 KB) | Metadata

Spectral triples for nested fractals
Daniele Guido and Tommaso Isola
pp. 1413–1436
Abstract | Full-Text PDF (309 KB) | Metadata

Decorated Feynman categories
Ralph M. Kaufmann and Jason Lucas
pp. 1437–1464
Abstract | Full-Text PDF (350 KB) | Metadata

Ring-theoretic blowing down. I
Daniel Rogalski, Susan J. Sierra and J. Toby Stafford
pp. 1465–1520
Abstract | Full-Text PDF (464 KB) | Metadata

On compact bicrossed products
Pierre Fima, Kunal Mukherjee and Issan Patri
pp. 1521–1591
Abstract | Full-Text PDF (527 KB) | Metadata

Crossed products by compact group actions with the Rokhlin property
Eusebio Gardella
pp. 1593–1626
Abstract | Full-Text PDF (357 KB) | Metadata

$\mathbb A^1$-homotopy invariants of corner skew Laurent polynomial algebras
Gonçalo Tabuada
pp. 1627–1643
Abstract | Full-Text PDF (308 KB) | Metadata